Alert archive / Minnesota / Areal Flood Warnings in 2011

Areal Flood Warning 8, NWS Twin Cities, MN

April 4, 201111 counties in Minnesota

NWS Twin Cities, MN issued this areal flood warning at Apr 4, 2011, 3:37 PM CDT for 11 counties in Minnesota. It was in force for 5 days. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 4, 2011, 3:37 PM CDT (20:37 UTC)
Expired
Apr 9, 2011, 3:30 PM CDT
In force
5 days
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Flood severity
None

Counties Brown County, MN, Carver County, MN, Chippewa County, MN, Lac qui Parle County, MN, McLeod County, MN, Nicollet County, MN, Redwood County, MN, Renville County, MN, Sibley County, MN, Wright County, MN, Yellow Medicine County, MN

The radar

The Minneapolis radar (KMPX), 94 km from the middle of the area, began a volume at 20:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 8.6 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2011-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2011-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -212 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
636 m above ground
0-6 km bulk shear
104 kt
0-1 km storm-relative helicity
-212 m²/s²
0-3 km storm-relative helicity
23 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

858 
WGUS43 KMPX 042037
FLWMPX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
337 PM CDT MON APR 4 2011

MNC015-019-023-073-085-103-127-129-143-171-173-092030-
/O.NEW.KMPX.FA.W.0008.110404T2037Z-110409T2030Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WRIGHT MN-LAC QUI PARLE MN-CHIPPEWA MN-MCLEOD MN-CARVER MN-
YELLOW MEDICINE MN-RENVILLE MN-SIBLEY MN-REDWOOD MN-BROWN MN-
NICOLLET MN-
337 PM CDT MON APR 4 2011

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* FLOOD WARNING FOR RAIN AND MELTING SNOW IN...
  LAC QUI PARLE COUNTY IN WEST CENTRAL MINNESOTA...
  MCLEOD COUNTY IN CENTRAL MINNESOTA...
  NICOLLET COUNTY IN SOUTH CENTRAL MINNESOTA...
  NORTHEASTERN BROWN COUNTY IN SOUTH CENTRAL MINNESOTA...
  NORTHEASTERN REDWOOD COUNTY IN SOUTHWEST MINNESOTA...
  NORTHEASTERN YELLOW MEDICINE COUNTY IN WEST CENTRAL MINNESOTA...
  SIBLEY COUNTY IN CENTRAL MINNESOTA...
  SOUTHWESTERN RENVILLE COUNTY IN CENTRAL MINNESOTA...
  WESTERN CARVER COUNTY IN EAST CENTRAL MINNESOTA...
  WESTERN CHIPPEWA COUNTY IN WEST CENTRAL MINNESOTA...
  WRIGHT COUNTY IN CENTRAL MINNESOTA...

* UNTIL 330 PM CDT SATURDAY

* AT 332 PM CDT...EMERGENCY MANAGEMENT REPORTED FLOODING ACROSS 
  THE WARNED AREA DUE TO SNOW MELT AND PRECIPITATION OVER THE PAST 
  TWO WEEK. ADDITIONAL SNOW MELT ACROSS PORTIONS OF THE CROW 
  AND THE UPPER HEADWATERS OF THE MINNESOTA RIVER WILL LEAD TO 
  ADDITIONAL RISES ALONG THE RIVERS AND THEIR TRIBUTARIES. THIS
  WARNING IS MAINLY FOR THE SMALLER CREEKS AND STREAMS THAT CAUSE 
  AREA ROADWAYS TO BE IMPACTED. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...BUFFALO...
  GRANITE FALLS...HUTCHINSON...MADISON...MONTEVIDEO...NEW ULM...ST
  PETER...ALBERTVILLE...BECHYN...BELLINGHAM...BISCAY...BOYD...
  BROWNTON...COKATO...COURTLAND...DELANO...FAIRFAX...FRANKLIN...
  GLENCOE...HENDERSON...HOWARD LAKE...KLOSSNER...LAFAYETTE...LESTER
  PRAIRIE...MAPLE LAKE...MARIETTA...MAYER...MILAN...MINNESOTA FALLS
  AND MONTROSE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND... DONT DROWN!

&&

LAT...LON 4526 9643 4515 9613 4514 9574 4486 9545
      4446 9452 4447 9401 4473 9393 4472 9447
      4493 9447 4498 9426 4534 9405 4524 9358
      4501 9382 4469 9381 4459 9390 4417 9402
      4426 9438 4423 9439 4481 9568 4482 9643

$$

JLT
2 follow-up statements
965 
WGUS83 KMPX 050238
FLSMPX

FLOOD STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
938 PM CDT MON APR 4 2011

MNC015-019-023-073-085-103-127-129-143-171-173-092030-
/O.CON.KMPX.FA.W.0008.000000T0000Z-110409T2030Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WRIGHT MN-LAC QUI PARLE MN-CHIPPEWA MN-MCLEOD MN-CARVER MN-
YELLOW MEDICINE MN-RENVILLE MN-SIBLEY MN-REDWOOD MN-BROWN MN-
NICOLLET MN-
938 PM CDT MON APR 4 2011

...AREAL FLOOD WARNING FOR RAIN AND MELTING SNOW REMAINS IN EFFECT 
FOR SIBLEY...SOUTHWESTERN RENVILLE...MCLEOD AND WRIGHT COUNTIES IN 
CENTRAL MINNESOTA...AND WESTERN CARVER COUNTY IN EAST CENTRAL 
MINNESOTA...AND NICOLLET AND NORTHEASTERN BROWN COUNTIES IN SOUTH 
CENTRAL MINNESOTA...AND NORTHEASTERN REDWOOD COUNTY IN SOUTHWEST 
MINNESOTA...AND NORTHEASTERN YELLOW MEDICINE...WESTERN CHIPPEWA AND 
LAC QUI PARLE COUNTIES IN WEST CENTRAL MINNESOTA UNTIL 330 PM CDT 
SATURDAY...

EMERGENCY MANAGEMENT REPORTED THAT FLOODING WAS OCCURRING ACROSS   
THE WARNED AREA DUE TO SNOW MELT AND PRECIPITATION OVER THE PAST   
TWO WEEK. ADDITIONAL SNOW MELT ACROSS PORTIONS OF THE CROW  AND THE 
UPPER HEADWATERS OF THE MINNESOTA RIVER WILL LEAD TO ADDITIONAL 
RISES ALONG THE RIVERS AND THEIR TRIBUTARIES. PLEASE SEE THE LATEST 
ROAD CLOSURES ON THE MINNESOTA DEPARTMENT OF TRANSPORTATION WEB 
PAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

&&

LAT...LON 4526 9643 4515 9613 4514 9574 4486 9545
      4446 9452 4447 9401 4473 9393 4472 9447
      4493 9447 4498 9426 4534 9405 4524 9358
      4501 9382 4469 9381 4459 9390 4417 9402
      4426 9438 4423 9439 4481 9568 4482 9643

$$

JLT
282 
WGUS83 KMPX 082209
FLSMPX

FLOOD STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
509 PM CDT FRI APR 8 2011

MNC015-019-023-073-085-103-127-129-143-171-173-092030-
/O.CON.KMPX.FA.W.0008.000000T0000Z-110409T2030Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WRIGHT MN-LAC QUI PARLE MN-CHIPPEWA MN-MCLEOD MN-CARVER MN-
YELLOW MEDICINE MN-RENVILLE MN-SIBLEY MN-REDWOOD MN-BROWN MN-
NICOLLET MN-
509 PM CDT FRI APR 8 2011

...AN AREAL FLOOD WARNING FOR RAIN AND MELTING SNOW REMAINS IN 
EFFECT FOR SIBLEY...SOUTHWESTERN RENVILLE...MCLEOD AND WRIGHT 
COUNTIES IN CENTRAL MINNESOTA...AND WESTERN CARVER COUNTY IN EAST 
CENTRAL MINNESOTA...AND NICOLLET AND NORTHEASTERN BROWN COUNTIES IN 
SOUTH CENTRAL MINNESOTA...AND NORTHEASTERN REDWOOD COUNTY IN 
SOUTHWEST MINNESOTA...AND NORTHEASTERN YELLOW MEDICINE...WESTERN 
CHIPPEWA AND LAC QUI PARLE COUNTIES IN WEST CENTRAL MINNESOTA UNTIL 
330 PM CDT SATURDAY...

EMERGENCY MANAGEMENT REPORTED THAT FLOODING WAS OCCURRING ACROSS   
THE WARNED AREA DUE TO SNOW MELT AND PRECIPITATION OVER THE PAST   
SEVERAL WEEKS. ADDITIONAL RAINFALL IS EXPECTED OVER THE NEXT FEW 
DAYS WHICH WILL LEAD TO ADDITIONAL RISES ALONG THE RIVERS AND THEIR 
TRIBUTARIES. PLEASE SEE THE LATEST ROAD CLOSURES ON THE MINNESOTA 
DEPARTMENT OF TRANSPORTATION WEB PAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

&&

LAT...LON 4526 9643 4515 9613 4514 9574 4486 9545
      4446 9452 4447 9401 4473 9393 4472 9447
      4493 9447 4498 9426 4534 9405 4524 9358
      4501 9382 4469 9381 4459 9390 4417 9402
      4426 9438 4423 9439 4481 9568 4482 9643

$$

JLT

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this areal flood warning went out at Apr 4, 1:01 PM CDT, 2 hours 36 minutes earlier.

Area forecast discussion, Apr 4, 1:01 PM CDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
101 PM CDT MON APR 4 2011

.UPDATE...

UPDATED FOR AVIATION DISCUSSION BELOW.

&&

.DISCUSSION...
/ISSUED 403 AM CDT MON APR 4 2011/

YESTERDAY INTO TODAY CERTAINLY SHOWED THAT SPRINGTIME IS HERE
ACROSS THE COUNTRY...WITH ACTIVE WEATHER AND QUICKLY CHANGING
TEMPERATURES ACROSS A LARGE PART OF THE COUNTRY. OF COURSE
SPRINGTIME DOES NOT ALWAYS MEAN WARMTH AND LIQUID PRECIPITATION
FOR US UP HERE...BUT MORE SO RAPID CHANGES. SUCH A REFLECTION FROM
THIS CURRENT SYSTEM WILL BE SEEN ACROSS OUR AREA TODAY WITH GUSTY
WINDS ALONG WITH MUCH COOLER TEMPERATURES...ESPECIALLY OVER
SOUTHERN MN WHERE THE MERCURY WILL TOP OUT 20 TO 25 DEGREES COOLER
THAN ON SUNDAY.

SYNOPSIS...SPLIT FLOW ENERGY ACROSS THE CENTRAL U.S. IS MORPHING
INTO ONE LONG WAVE UPPER LEVEL TROUGH TODAY...WHICH WILL PASS OVER
THE AREA THROUGH EARLY AFTERNOON. THE SURFACE LOW WILL CONTINUE TO
LIFT NORTHEAST OVER LOWER MI WITH THE PRESSURE GRADIENT TIGHTENING
OVER THE AREA. NORTHWEST WINDS WERE GUSTING TO OVER 40 MPH AT A
FEW WESTERN MN SITES AS OF 330 AM. THIS TIGHT GRADIENT WILL SHIFT
EAST ACROSS THE AREA TODAY WITH SLIGHT RIDGING BY TONIGHT. A
PROGRESSIVE UPPER LEVEL PATTERN WILL CONTINUE OVER THE AREA
THROUGH MIDWEEK...LITTERED WITH SHORT WAVE ENERGY FOR TUE AND WED.
NO WIDESPREAD PRECIPITATION IS FAVORED IN SUCH A PATTERN. IT IS
THE CONSENSUS IN THE GUIDANCE TO AMPLIFY THE PATTERN DURING THE
END OF THE WEEK...WITH MORE SOUTHWEST MID TO UPPER FLOW OVER THE
AREA. THIS STILL LOOKS UNSETTLED FOR A LARGE PART OF THE
MIDWEST...THOUGH CONFIDENCE IS LOW ON EXACT EVOLUTION WITH WIDELY
VARYING MODEL SOLUTIONS.

TODAY...AREA PROFILERS INDICATE THE 850-925MB WIND MAXIMA IS
MOVING EAST INTO MN EARLY THIS MORNING...WITH FSD DOPPLER VAD
SHOWING 50 KTS AT 850MB. A NICE UNIDIRECTIONAL LOWER TO MID-LEVEL
PROFILE HAS ESTABLISHED ITSELF IN WESTERN MN AND WILL EXPAND EAST
THIS MORNING. THE ISALLOBARIC CHANGE WILL ESPECIALLY DRIVE WINDS
EARLY THIS MORNING...THEN CONTINUE WITH STEEPENING LAPSE RATES
INTO THE AFTERNOON. THE HIGHEST GUSTS SHOULD BE SEEN IN SOUTH
CENTRAL MN LOOKING AT THE NAM AND GFS MOMENTUM TRANSFER ON
FORECAST SOUNDINGS. HAVE BLENDED CURRENT WINDS WITH THE NMMWRF AND
NAM...AND USED GUSTS CLOSE TO THE NAM TOP OF THE CHANNEL MIX-DOWN.
WITH THE UPPER LEVEL WAVE PASSAGE AND ASSOCIATED FRONTOGENETIC
FORCING...SCATTERED SHOWERS/FLURRIES WILL MIGRATE FROM WEST TO
EAST THROUGH EARLY AFTERNOON. THE LOW-LEVEL /0-500M/ WET BULB
PROFILES ON THE RUC HAVE SHOWN 0.7C OR LOWER HAVE GENERALLY SEEN
SNOW OBSERVED AT THE SURFACE. USED THAT AS A GENERAL PROXY BETWEEN
SNOW SHOWERS AND RAIN OR SNOW SHOWERS FOR THE WEATHER GRIDS
THROUGH EARLY AFTERNOON. TEMPERATURES ARE NOT EXPECTED TO RISE
MUCH TODAY...GENERALLY TOPPING BETWEEN 40 AND 45 DEGREES.

TUESDAY AND WEDNESDAY...IN THIS UNSETTLED PATTERN...IT IS TOUGH TO
DEFINE ANY PARTICULAR FOCUS FOR PRECIPITATION IN THE FORECAST
AREA. LOW CHANCE POPS SEEM PRUDENT AND ARE A LITTLE UNDER A
CONSENSUS OF DETERMINISTIC MODELS...WHICH COULD BE OVERDONE IF
ANYTHING. PRECIPITATION TYPE COULD BE LIGHT SNOW IN THE NORTHERN
FORECAST AREA DURING TUESDAY NIGHT...IF ANY COMES TO FRUITION.
THERE SHOULD BE MID-LEVEL CLOUD COVER DURING THIS PERIOD...WHICH
MAY OFFSET THE RETURNING WARMTH DURING THE DAYS.

THURSDAY INTO THE WEEKEND...THE 04.00Z EC CONTINUES TO BE FURTHER
NORTH WITH A LIKELY LOW LIFTING NORTHEAST DURING THE THURSDAY AND
THURSDAY NIGHT PERIOD. THIS WOULD FAVOR MORE PRECIPITATION OVER
THE AREA. A LOT WILL HAVE TO DO WITH WHERE THE WEAK FRONT THAT
PASSES TUESDAY NIGHT STALLS TO THE SOUTH. THE CANADIAN SEEMS TOO
FAR SOUTH...AND HAVE GENERALLY GONE CLOSER TO THE EC. HAVE LIKELY
POPS FOR THU NIGHT IN THE SOUTHEAST AREA AS IN PREVIOUS
FORECAST...WHERE MOISTURE TRANSPORT AND ASCENT ARE MOST FOCUSED.
POPS WILL LIKELY INCREASE IN THE NEXT FORECAST OR TWO IF THIS
SIGNAL BECOMES MORE CONSISTENT AMONGST THE GUIDANCE. FAIRLY SHARP
DIFFERENCES EXIST DURING THE WEEKEND...BUT THE 04.00Z EC AND GEFS
BOTH SHOW A LOW EJECTING NORTHEAST DURING THE LATTER PART OF THE
WEEKEND...POTENTIALLY LEADING TO WIDESPREAD PRECIPITATION. THE CPC
AND NAEFS 8 TO 14 DAY PROBABILITIES FAVOR NEAR NORMAL TEMPERATURES
FOR NEXT WEEK.

&&

.AVIATION.../18Z TAF ISSUANCE/

12Z KMPX RAOB SHOWED 35 KNOTS AT 1000 FEET AMID NEARLY ADIABATIC
PROFILE. WITH RIDGE MOVING INTO WRN MN THIS EVENING...NW WINDS
WILL TAPER OFF THIS EVENING...WITH GUSTS BEGINNING TO DECREASE IN
THE LATER AFTERNOON. RESIDUAL MOISTURE ALLOWING FOR AFTERNOON CU
WITH DEVELOPMENT IN SW/WC/SC MN...AND SOME ALSO ON THE BACKSIDE OF
DEPARTING LOW CLOUDS AND SHOWERS. QUIET WEATHER TONIGHT THEN
ANOTHER BATCH OF MID CLOUDS MOVES IN TUESDAY MORNING.

KMSP...GUSTS NEARING 35 KNOTS AT TIMES THIS AFTERNOON BUT THIS
SHOULD DECREASE AFTER 22Z AS RIDGE MOVES CLOSER. WINDS SHOULD DROP
TO AROUND 5 KNOTS OVERNIGHT AS RIDGE MOVES ACROSS AND NEXT TROUGH
MOVES IN TUESDAY MORNING. MIGHT BE A FEW AREAS OF BKN035 THIS
AFTERNOON.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...WIND ADVISORY UNTIL 6 PM CDT THIS EVENING FOR BLUE EARTH-
     FARIBAULT-FREEBORN-LE SUEUR-NICOLLET-SIBLEY-STEELE-WASECA.

     WIND ADVISORY UNTIL 4 PM CDT THIS AFTERNOON FOR BROWN-CHIPPEWA-
     DOUGLAS-KANDIYOHI-LAC QUI PARLE-MARTIN-POPE-REDWOOD-
     RENVILLE-STEVENS-SWIFT-WATONWAN-YELLOW MEDICINE.

WI...NONE.
&&

MTF/TDK
Hazardous weather outlook, Apr 4, 1:15 PM CDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
115 PM CDT MON APR 4 2011

MNZ041-047-048-054>057-064-065-067-073>076-082>085-091>093-051100-
DOUGLAS-STEVENS-POPE-LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI-
YELLOW MEDICINE-RENVILLE-SIBLEY-REDWOOD-BROWN-NICOLLET-LE SUEUR-
WATONWAN-BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-
115 PM CDT MON APR 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...SOUTH CENTRAL MINNESOTA...SOUTHWEST MINNESOTA AND
WEST CENTRAL MINNESOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS AROUND 40 MPH WILL BE
NOTED ACROSS WEST CENTRAL TO SOUTH CENTRAL MINNESOTA THIS
AFTERNOON. THE WIND SHOULD TAPER OFF THIS EVENING.

ALSO...MANY AREA RIVERS CONTINUE IN FLOOD. SEE THE LATEST FLOOD
STATEMENT FOR SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE FOR THUNDERSTORMS ACROSS SOUTH CENTRAL
MINNESOTA ON THURSDAY AFTERNOON AND NIGHT. SEVERE WEATHER APPEARS
UNLIKELY AT THIS TIME.

RIVERS WILL LIKELY REMAIN IN FLOOD THROUGH MUCH OF NEXT WEEK.
CONTINUE TO MONITOR FLOOD STATEMENTS FOR THE LATEST UPDATES.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

MNZ042>045-049>053-058>063-066-068>070-077-078-WIZ014>016-023>028-
051100-
TODD-MORRISON-MILLE LACS-KANABEC-STEARNS-BENTON-SHERBURNE-ISANTI-
CHISAGO-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-MCLEOD-
CARVER-SCOTT-DAKOTA-RICE-GOODHUE-POLK-BARRON-RUSK-ST. CROIX-
PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE-
115 PM CDT MON APR 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA...
SOUTHEAST MINNESOTA...NORTHWEST WISCONSIN AND WEST CENTRAL
WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

MANY AREA RIVERS CONTINUE IN FLOOD. SEE THE LATEST FLOOD
STATEMENT FOR SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

RIVERS WILL LIKELY REMAIN IN FLOOD THROUGH MUCH OF NEXT WEEK.
CONTINUE TO MONITOR FLOOD STATEMENTS FOR THE LATEST UPDATES.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 11:16 AM CDTRiver Flood WarningMPXStearns10 days
Apr 4, 11:16 AM CDTRiver Flood WarningMPXWashington10 days
Apr 4, 11:36 AM CDTRiver Flood WatchMPXDakota, Goodhue3 days

Nearby

Areal Flood Warnings in Minnesota, 2011Every areal flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.